# SDR FDEA201205111801

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 53,513 hours, 22,443 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR IS HARD TO ARM SLIDE,  STICKS HALF WAY THRU ARMING.  CHECKED DOOR GIRT BAR AND FOUND DEBRIS AND NO LUBE ON THE GIRT BAR HOLDER, LUBED GIRT BAR HOLDER WITH LUBE AND GIRT BAR GOES IN NORMAL IAW MM  52-11-25-05-0.
